On some new paranormed euler sequence spaces and Euler Core

DEMİRİZ S., Cakan C.

ACTA MATHEMATICA SINICA-ENGLISH SERIES, vol.26, no.7, pp.1207-1222, 2010 (SCI-Expanded) identifier identifier


In this paper, the sequence spaces e (0) (r) (u, p) and e (c) (r) (u, p) of non-absolute type which are the generalization of the Maddox sequence spaces have been introduced and it is proved that the spaces e (0) (r) (u, p) and e (c) (r) (u, p) are linearly isomorphic to spaces c (0)(p) and c(p), respectively. Furthermore, the alpha-, beta- and gamma-duals of the spaces e (0) (r) (u, p) and e (c) (r) (u, p) have been computed and their bases have been constructed and some topological properties of these spaces have been investigated. Besides this, the class of matrices (e (0) (r) (u, p): A mu) has been characterized, where A mu is one of the sequence spaces a"" (a), c and c (0) and derives the other characterizations for the special cases of A mu. In the last section, Euler Core of a complex-valued sequence has been introduced, and we prove some inclusion theorems related to this new type of core.